# SDR REXA2016030600421

- Difficulty date: March 6, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 23,810 hours, 20,987 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Attach Angle
- Condition: Broken
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB RT SIDE FAIRING, SMALL ATTACH ANGLE JUST AFT OF TRIM ACTUATOR BROKEN.  R & R WITH FABRICATED ATTACH ANGLE ON VERTICAL STA6 RT SIDE SMALL FAIRING, JUST AFT OF TRIM ACTUATOR IAW SRM 51-24-21.
